# SDR SWAA2015121547098

- Difficulty date: November 5, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 66,268 hours, 53,481 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 65C2520415
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN PANEL, MOST AFT OPENED FASTENER HOLE ON TE OF SKIN AT RSS 237 CRACKED.  REPAIRED SKIN IAW EA.
